Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 50, NWS Tulsa, OK

April 15, 2022McIntosh County, Muskogee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 15, 2022, 9:56 PM CDT for McIntosh County, Muskogee County, Okmulgee County, Oklahoma. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2022, 9:56 PM CDT (02:56 UTC)
Expired
Apr 15, 2022, 10:45 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 10:07 PM CDTHAIL 0.752 N Okmulgee, OK
Apr 15, 10:45 PM CDTHAIL 1.753 N Okmulgee, OKPICTURES RELAYED BY BROADCAST MEDIA CHASER.
Apr 15, 10:45 PM CDTHAIL 21 N Okmulgee, OKPICTURE VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 8:50 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2485 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WUUS54 KTSA 160256
SVRTSA
OKC091-101-111-160345-
/O.NEW.KTSA.SV.W.0050.220416T0256Z-220416T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
956 PM CDT Fri Apr 15 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  North central McIntosh County in southeastern Oklahoma...
  West central Muskogee County in east central Oklahoma...
  Central Okmulgee County in northeastern Oklahoma...

* Until 1045 PM CDT.

* At 956 PM CDT, a severe thunderstorm was located near Preston,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Okmulgee...                       Morris...
  Beggs...                          Boynton...
  Council Hill...                   Preston...
  Bald Hill...                      Wainwright...
  Hitchita...                       Eram...

This includes Interstate 40 in Oklahoma between mile markers 258 and
262.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3564 9612 3578 9606 3567 9543 3543 9557
TIME...MOT...LOC 0256Z 287DEG 46KT 3568 9602 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
526 
WWUS54 KTSA 160316
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1016 PM CDT Fri Apr 15 2022

OKC091-101-111-160345-
/O.CON.KTSA.SV.W.0050.000000T0000Z-220416T0345Z/
McIntosh OK-Muskogee OK-Okmulgee OK-
1016 PM CDT Fri Apr 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTH CENTRAL MCINTOSH...WEST CENTRAL MUSKOGEE AND EAST CENTRAL
OKMULGEE COUNTIES...

At 1016 PM CDT, a severe thunderstorm was located near Morris, moving
east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Okmulgee...                       Morris...
Boynton...                        Council Hill...
Wainwright...                     Hitchita...
Eram...                           

This includes Interstate 40 in Oklahoma between mile markers 259 and
262.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3563 9598 3573 9594 3567 9543 3543 9557
TIME...MOT...LOC 0316Z 285DEG 28KT 3565 9588 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 9:53 PM CDT, 3 minutes earlier.

Area forecast discussion, Apr 15, 9:53 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
953 PM CDT Fri Apr 15 2022

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 953 PM CDT Fri Apr 15 2022

Thunderstorms have been slow to initiate this evening across much
of the area, but a few have developed across eastern Oklahoma
within the past hour. Large hail potential remains the most
significant threat with this activity, though a nonzero tornado
chance will remain possible, especially with any cells that remain
isolated. The lack of a substantial source of large scale lift
appears to be limiting convective development across much of
northeast Oklahoma this evening. Widespread storms are not
expected until possibly later tonight along a cold front that has
moved into northeast Oklahoma this evening, and currently sits
just north of the I-44 corridor advancing southeast at a pretty
good clip. The front looks to serve as the main focal point for
strong storm development later tonight across east central
Oklahoma and northwest Arkansas. Storms along and north of the
front tonight will continue to have access to elevated
instability and ample deep layer shear to support a severe hail
threat through the nighttime hours. Flooding potential also still
exists later tonight across far eastern Oklahoma and western
Arkansas where multiple rounds of storms are possible along the
stalling cold front. Convection will likely continue into the
morning Saturday before gradually weakening and moving east of the
CWA.

For the update tonight...adjusted PoPs and Thunder grids some to
account for the current trends, along with hourly Temps.

Bowlan

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 225 PM CDT Fri Apr 15 2022

Ongoing convection Saturday morning will gradually wane although
scattered light precip may linger well north of the sfc front
through Saturday afternoon. A lull in coverage is likely Saturday
evening with the next wave increasing lift and associated precip
coverage Saturday night through Sunday. Available instability will
be much less given the recent frontal passage and the severe
weather threat very low. Precip ends from west to east by Sunday
evening.

A brief dry period Monday into Tuesday with the next wave and
returning moisture zone raising shower and storm chances by mid
next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 619 PM CDT Fri Apr 15 2022

Convection expected to develop toward 03-04Z across northeast
Oklahoma and the cold front sags south, with the potential for
more widespread development later tonight mainly across
northeast Oklahoma into northwest and west central Arkansas. Will
see cigs/vsbys fall into MVFR to IFR category with the heavier
activity. Some improvement expected later Saturday morning and
into the afternoon as precipitation shifts farther south.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  64  50  62 /  40  30  40  60
FSM   59  69  50  62 /  80  70  60  70
MLC   58  67  54  67 /  50  50  50  70
BVO   46  64  48  61 /  20  20  30  60
FYV   53  64  47  61 /  70  50  60  80
BYV   50  62  45  56 /  80  40  50  80
MKO   54  64  50  62 /  70  50  50  70
MIO   46  63  47  57 /  70  30  50  70
F10   52  62  52  65 /  50  40  50  60
HHW   64  75  56  70 /  40  50  50  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Saturday for OKZ063-068-069-072-076.

AR...Flood Watch until 7 AM CDT Saturday for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...04
LONG TERM....07
AVIATION...18
Hazardous weather outlook, Apr 15, 4:59 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Fri Apr 15 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Fri Apr 15 2022

...SEVERE THUNDERSTORM AND FLASH FLOOD THREAT THIS EVENING AND
TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

TORNADO.
    RISK...Limited.
    AREA...Northeast Oklahoma and Northwest Arkansas.
    ONSET...After 6 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 6 PM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Elevated.
	AREA...West of Highway 75 in Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms are expected to develop early this evening across
northeast Oklahoma and northwest Arkansas in advance of an
approaching cold front. Any thunderstorms that develop will likely
be severe, as instability and shear parameters support primarily
a very large hail and damaging wind threat. A low potential for
tornadoes will also exist this evening. The thunderstorm axis will
shift southward through the night into parts of southeast and east
central Oklahoma, as well as the Arkansas River Valley. In
addition to the severe weather threat, locally heavy rainfall is
expected due to potential for multiple rounds of thunderstorms
across far eastern Oklahoma and northwest Arkansas. With soils
remaining saturated from Wednesday's heavy rains, additional
rainfall could lead to flash flooding.

In addition to the severe weather threat, south to southwesterly
winds will continue into the evening hours, occasionally gusting
to 30+ mph. Winds should calm some as the front approaches this
evening. The strong winds also will continue to yield a limited
fire spread potential, though rising moisture will temper that
threat somewhat through the evening hours as humidities rise.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm Potential...Very High Fire Weather Potential...
           High Wind Potential.
SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Very High Fire Weather Potential...
                        High Wind Potential.
THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Showers and thunderstorms will likely be ongoing Saturday morning
with the greatest potential ahead of the slow-moving cold front
positioned across southeast Oklahoma and northwest Arkansas. The
front is expected become nearly stationary near the Red River
leading to additional shower and thunderstorm chances into
Saturday night. A limited severe thunderstorm threat will exist
Saturday, mainly over parts of southeast Oklahoma near the front.
The front will begin to lift northward Saturday night before finally
pushing east of the region Sunday evening. In response, shower
and thunderstorm chances will remain through Sunday, exiting along
with the cold front.

Gusty southerly winds and localized fire weather concerns return
Tuesday. Shower and thunderstorm chances will increase once again
through the middle part of next week in response to another
disturbance and cold front moving through the region.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 15, 8:53 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
853 PM CDT Fri Apr 15 2022

OKZ064-065-160230-
Okfuskee OK-Creek OK-
853 PM CDT Fri Apr 15 2022

...A strong thunderstorm will impact portions of southwestern Creek
and north central Okfuskee Counties through 930 PM CDT...

At 852 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Stroud, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Bristow...                        Depew...
Slick...                          Welty...
Milfay...

This includes Interstate 44 between mile markers 178 and 194.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3591 9662 3586 9618 3585 9619 3560 9620
      3564 9662
TIME...MOT...LOC 0152Z 279DEG 46KT 3580 9661

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 15, 9:24 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT FRI APR 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             6 S BRISTOW             35.74N 96.39W
04/15/2022  M1.00 INCH       CREEK              OK   STORM CHASER

&&
Local storm report, Apr 15, 9:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT FRI APR 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             5 S BRISTOW             35.76N 96.39W
04/15/2022  M1.00 INCH       CREEK              OK   BROADCAST MEDIA

            REPORT RELAYED THROUGH BROADCAST MEDIA.

&&
Special weather statement, Apr 15, 9:44 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
944 PM CDT Fri Apr 15 2022

OKZ064-160315-
Creek OK-
944 PM CDT Fri Apr 15 2022

...A strong thunderstorm will impact portions of southwestern Creek
County through 1015 PM CDT...

At 943 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Depew, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Bristow...                        Depew...
Slick...                          Milfay...

This includes Interstate 44 between mile markers 182 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3587 9652 3581 9619 3564 9619 3564 9627
      3570 9659
TIME...MOT...LOC 0243Z 287DEG 29KT 3576 9647

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 15, 9:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT FRI APR 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             5 S BRISTOW             35.76N 96.39W
04/15/2022  M1.25 INCH       CREEK              OK   BROADCAST MEDIA

            CORRECTS PREVIOUS HAIL REPORT FROM 5 S
            BRISTOW. REPORT RELAYED THROUGH BROADCAST
            MEDIA. 1.25 INCH HAIL REPORTED ON OK-48 S OF
            BRISTOW.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:53 PM CDTSpecial Weather StatementTSACreek37 min
Apr 15, 9:11 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee49 min
Apr 15, 9:44 PM CDTSpecial Weather StatementTSACreek31 min
Apr 15, 10:11 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee49 min
Apr 15, 10:44 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee46 min
Apr 15, 10:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Apr 15, 11:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
Apr 15, 11:41 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 15, 11:58 PM CDTSevere Thunderstorm WarningTSAMuskogee, Tulsa, Wagoner35 min
Apr 16, 12:07 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah38 min
Apr 16, 12:23 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee52 min
Apr 16, 12:29 AM CDTSpecial Weather StatementTSAMuskogee31 min
Apr 16, 12:42 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah48 min
Apr 16, 12:44 AM CDTSpecial Weather StatementTSASequoyah31 min
Apr 16, 12:55 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee65 min
Apr 16, 1:21 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 3 more54 min
Apr 16, 1:44 AM CDTSevere Thunderstorm WarningTSALeFlore61 min
Apr 16, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Muskogee, Wagoner63 min
Apr 16, 2:08 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah67 min
Apr 16, 2:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah63 min
Apr 16, 2:20 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah55 min
Apr 16, 2:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah30 min
Apr 16, 2:46 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee59 min
Apr 16, 2:49 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
Apr 16, 3:09 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore42 min
Apr 16, 3:24 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair66 min
Apr 16, 3:29 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, McIntosh, Muskogee, Sequoyah3 hr
Apr 16, 3:32 AM CDTSevere Thunderstorm WarningTSALeFlore13 min
Apr 16, 3:45 AM CDTSevere Thunderstorm WarningTSALeFlore44 min
Apr 16, 4:36 AM CDTSpecial Weather StatementTSASequoyah24 min
Apr 16, 5:02 AM CDTSpecial Weather StatementTSAMayes43 min
Apr 16, 5:08 AM CDTSevere Thunderstorm WarningTSASequoyah67 min
Apr 16, 5:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers47 min
Apr 16, 6:15 AM CDTSpecial Weather StatementTSASequoyah30 min
Apr 16, 6:32 AM CDTSpecial Weather StatementTSAWagoner28 min
Apr 16, 6:41 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner38 min
Apr 16, 6:52 AM CDTSevere Thunderstorm WarningTSALeFlore38 min
Apr 16, 7:00 AM CDTSpecial Weather StatementTSATulsa45 min
Apr 16, 7:05 AM CDTSpecial Weather StatementTSAMuskogee25 min
Apr 16, 7:13 AM CDTSpecial Weather StatementTSAAdair, Cherokee32 min
Apr 16, 7:18 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner42 min
Apr 16, 7:53 AM CDTSpecial Weather StatementTSASequoyah37 min
Apr 16, 8:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Apr 16, 8:34 AM CDTSpecial Weather StatementTSATulsa41 min
Apr 16, 8:40 AM CDTRiver Flood AdvisoryTSACherokee5 hr
Apr 16, 9:02 AM CDTSpecial Weather StatementTSASequoyah43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.